Brain natriuretic peptide decreased and Painful chest - from FDA reports
There is no Painful Chest reported by people with Brain Natriuretic Peptide Decreased yet. We study people who have Painful Chest and Brain Natriuretic Peptide Decreased from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 14, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Painful chest and Brain natriuretic peptide decreased?
- Check symptoms - is your painful chest caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMePainful chest and Brain natriuretic peptide decreased from FDA and eHealthMe reports
Brain Natriuretic Peptide Decreased
Brain natriuretic peptide decreased (latest reports from 30 Brain natriuretic peptide decreased patients)
Painful chest has been reported by people with high blood pressure, multiple sclerosis, rheumatoid arthritis, pain, osteoporosis (latest reports from 209,712 Painful chest patients).
Browse all symptoms of Brain natriuretic peptide decreaseda b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Painful chestPainful chest
Other conditions that could case Painful chestPainful chest
What would happen?
Can you answer these questions?
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't ...
Hi, I just had my medical checkup and the report shown that my T-score @ -4. I took Fosamax as per instruction once a week. Everything just happens at second week after consumed Fosamax. That time I felt chest pain / chest burn and I stop taking Fosamax plus. 2 days later all my joints ...
You may be interested in these reviews
Hi there. Been taking ranitidine/zantac for 9 days. It has helped with the burning in my stomach but after taking it I get a dull pain in the centre of my chest. It doesn't last long bit it is uncomfortable. Any one else experienced this
I am on a relatively low dose of subutex after having multiple surgeries and am in chronic pain which 8 mg of sub total a day helps. I am afraid because of all of my surgeries that if I need pain control, I will not be able to get it. I have been having chest pains recently from the subutex but ...
Hi! Is there anyone in this group? I see there are no post. I have been taking Bisoprolol for 5 months now and started on Depo Provera a few days ago... and have been feeling weird: with a little chest pain, but I have no idea if that is Ok. Anyone knows or has felt like me?